# SDR ASAA2024041049132

- Difficulty date: April 10, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 74,789 hours, 30,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DRAIN PORT HAS CORROSION LOWER SIDE OF DRAIN. GROUNDED - YES. REPAIRED DAMAGE AT LOWER LAV DRAIN PORT IAW B737-900 SRM 53-70-01-2R-3 CATEGORY B REPAIR INSPECTION REQUIREMENTS INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AND REPEAT INSPECTION INTERVALS EVERY 5,000 FLIGHT CYCLES IAW B737-900 SRM 53-70-01-2R-3 TABLE 202W=.75" O=.125 R=.089 L=2.0" D=.036.
